Sunday, December 4, 2022

Can You Take Advil Cold And Sinus With Zyrtec

What Other Drugs Will Affect Cetirizine And Pseudoephedrine

Can you take Ibuprofen with Sudafed

Ask a doctor or pharmacist before using this medicine if you are also using any other drugs, including prescription and over-the-counter medicines, vitamins, and herbal products. Some medicines can cause unwanted or dangerous effects when used together. Not all possible interactions are listed in this medication guide.

Taking this medicine with other drugs that make you sleepy or slow your breathing can worsen these effects. Ask your doctor before taking cetirizine and pseudoephedrine with a sleeping pill, narcotic pain medicine, muscle relaxer, or medicine for anxiety, depression, or seizures.

Benadryl Interactions With Lab Tests

Lab tests have not been reported to interact with Benadryl. If youd like additional information about having lab tests while taking Benadryl, talk with your doctor.

Benadryl and cannabis or CBD

Cannabis and cannabis products, such as cannabidiol , have not been specifically reported to interact with Benadryl. However, as with any drug or supplement, talk with your doctor before taking cannabis in combination with Benadryl. The impact of cannabis may affect how well you stick to your Benadryl treatment plan.

Note: Cannabis is illegal at a federal level but is legal in many states to varying degrees.

Best Natural: Les Labs Sinus & Seasonal Sinus Relief & Nasal Health Supplement

  • Added quercetin promotes immune boost

  • A bit more expensive

The LES Labs Sinus & Seasonal Supplements are ready to keep your nasal health in tip top shape. It includes all-natural, non-drowsy ingredients like Nettle Root, Quercetin, Bromelain, and Butterbur, which combined can help you stay healthy during allergy season. In short, youll never have to let a stuffy nose get you down again.

Also Check: Does Amoxicillin Help With Sinus Infection

Read Also: Can I Take Z Pak For Sinus Infection

What Drugs And Food Should I Avoid While Taking Zyrtec

This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

Avoid drinking alcohol. It can increase some of the side effects of cetirizine.

Ask a doctor or pharmacist before using any other cold or allergy medicine. Antihistamines and decongestants are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains an antihistamine or decongestant.

Are There Any Other Precautions Or Warnings For This Medication

Benadryl Allergy Ultratabs 60 TwoPacksBox ** You can get additional ...

Before you begin using a medication, be sure to inform your doctor of any medical conditions or allergies you may have, any medications you are taking, whether you are pregnant or breast-feeding, and any other significant facts about your health. These factors may affect how you should use this medication.

Also Check: When To Worry About A Sinus Infection

Does Advil Cold And Sinus Keep You Awake At Night

Pseudoephedrine, the decongestant in Advil Cold And Sinus , can make your heart race or make you feel anxious and restless.

Can you take Advil Sinus at night?

Advil Cold & Sinus Daytime/Nighttime offers relief of cold and sinus symptoms day and night. Daytime caplets keep you going during the day, while Nighttime caplets offer added relief from runny nose and sneezing, so you can rest.

Tips For Staying Alert

In treating allergies or a cold with antihistamines, you may experience drowsiness, a common side effect of the medication.

How does this happen? Histamine is a chemical produced by the immune system to fight off allergens and germs. When there is a threat of allergies or infection , histamine is even more active. In its search-and-destroy process, it can cause allergy or cold symptoms such as runny nose, coughing, sneezing and itch eyes. Antihistamine medications relieve these symptoms by blocking the unwanted effects of histamine.

Unrelated to the immune system, histamine is also produced in the brain, where it plays an important part in feeling awake. Antihistamines used to treat respiratory symptoms can get into the brain and interrupt this work, making you feel drowsy.

You May Like: What Is The Dosage For Advil Cold And Sinus

Read Also: Assured Allergy Plus Sinus Headache

Can You Take Tylenol Cold And Sinus With Zyrtec

No interactions were found between Tylenol Sinus Severe Congestion Daytime and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

Can you take ibuprofen and Zyrtec in the same day?

No interactions were found between ibuprofen and Zyrtec. This does not necessarily mean no interactions exist. Always consult your healthcare provider.

How Should I Take Cetirizine And Pseudoephedrine

60 Second Product Review, Advil Cold & Sinus

Use exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.

Do not crush, chew, or break an extended-release tablet. Swallow it whole.

Take one tablet every 12 hours, unless your doctor tells you otherwise. You may take this medication with or without food.

Store at room temperature away from moisture and heat.

You May Like: Get Antibiotics For Sinus Infection Online

What Should I Avoid While Taking Cetirizine And Pseudoephedrine

This medication may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be alert.

Avoid drinking alcohol. It can increase some of the side effects of cetirizine.

Ask a doctor or pharmacist before using any other cold or allergy medicine. Antihistamines and decongestants are contained in many combination medicines. Taking certain products together can cause you to get too much of a certain drug. Check the label to see if a medicine contains an antihistamine or decongestant.

Can I Mix Advil And Acetaminophen Together

Talk to your doctor before combining Advil with other medications, and do not take Advil with other products that contain NSAIDs, such as aspirin, diclofenac, or naproxen.

Advil Dual Action is the first and only FDA approved combination of Ibuprofen and Acetaminophen. Several studies were performed on this combination to establish safety and efficacy. Do not take this product with additional NSAIDs or acetaminophen. Like all medications, talk to your doctor before combining medications.

Don’t Miss: Best Daytime Sinus Cold Medicine

What Side Effects Are Possible With This Medication

Many medications can cause side effects. A side effect is an unwanted response to a medication when it is taken in normal doses. Side effects can be mild or severe, temporary or permanent.

The side effects listed below are not experienced by everyone who takes this medication. If you are concerned about side effects, discuss the risks and benefits of this medication with your doctor.

The following side effects have been reported by at least 1% of people taking this medication. Many of these side effects can be managed, and some may go away on their own over time.

Contact your doctor if you experience these side effects and they are severe or bothersome. Your pharmacist may be able to advise you on managing side effects.

Although most of the side effects listed below don’t happen very often, they could lead to serious problems if you do not seek medical attention.

Check with your doctor as soon as possible if any of the following side effects occur:

  • blurred vision or other eye symptoms
  • fluid retention
  • ringing in the ears
  • signs of clotting problems

Stop taking the medication and seek immediate medical attention if any of the following occur:

  • signs of bleeding in the stomach
  • symptoms of a severe allergic reaction

Some people may experience side effects other than those listed. Check with your doctor if you notice any symptom that worries you while you are taking this medication.

Benadryl Interactions With Supplements

Childrens Allergy Medicine Side Effects

Its possible for drugs to interact with supplements such as vitamins and herbs.

Benadryl interactions with herbs

There were no specific reports of herbs interacting with Benadryl. However, its still important to check with your doctor or pharmacist before taking any of these products during Benadryl treatment.

Benadryl interactions with vitamins

Vitamins have not been reported to interact with Benadryl. Keep in mind that you should still talk with your doctor or pharmacist before taking any vitamins during your Benadryl treatment.

Recommended Reading: Baz Allergy Asthma And Sinus Center

Can I Use Zyrtec Or Zyrtec

Zyrtec is generally safe for use during pregnancy. Zyrtec-D contains pseudoephedrine, which is not recommended during the first trimester or while breastfeeding. Pseudoephedrine can pass through breast milk. Although the risk of birth defects may be low, its best to use caution. Consult your doctor for the best allergy medicine to take while pregnant.

Is Zyrtec Or Zyrtec

For general symptoms of allergic rhinitis, such as sneezing and watery eyes, Zyrtec and Zyrtec-D are similarly effective. For a stuffy nose, or nasal congestion, Zyrtec-D would be more effective because of the added decongestant.

In a double-blind, clinical study, cetirizine was found to significantly improve symptoms of perennial allergic rhinitis. The study measured symptom improvement by total symptom severity complex and a questionnaire for four weeks. Compared to placebo, cetirizine significantly improved nasal symptoms after the first week .

Another randomized, controlled trial compared cetirizine with other antihistamines, such as fexofenadine and desloratadine. The study looked at 150 patients response to antihistamines with a skin prick test. Results found that the antihistamines showed similar effectiveness.

Consult your doctor or pharmacist on allergy medications that may be best for you. Your healthcare provider can give you medical advice on what to take. They may even recommend another antihistamine like Claritin or Allegra instead of Zyrtec for your symptoms.

Don’t Miss: Best Over The Counter Medicine For Sinus Head Cold

I Am Allergic To Gluten Is It All Right For Me To Take This Product

Gluten is not added to Advil products during the manufacturing process. However, we cannot guarantee that minute amounts of gluten or gluten derivatives are not contained in raw materials obtained from various suppliers for our manufacturing process since the end product is not tested for gluten. You should check with your doctor if you have any concerns about taking this product.

Can I Take Zyrtec

Advil Sinus Congestion & Pain

FDA pregnancy category C. It is not known whether cetirizine and pseudoephedrine will harm an unborn baby. Do not use this medicine without a doctor’s advice if you are pregnant.

Cetirizine and pseudoephedrine may pass into breast milk and may harm a nursing baby. Antihistamines and decongestants may also slow breast milk production. Do not use this medicine without a doctor’s advice if you are breast-feeding a baby.

Recommended Reading: Sinus Pressure In Head When Bending Over

Warnings Of Zyrtec And Zyrtec

Cetirizine can cause drowsiness and affect your mental alertness. Avoid operating any machinery or driving an automobile while taking cetirizine as it can make you feel drowsy.

Pseudoephedrine stimulates the sympathetic nervous system and can raise blood pressure. While pseudoephedrine is generally safe, its use may increase the risk of abnormal heart rhythms, heart attack, and stroke, especially if you have other cardiovascular conditions like heart disease or diabetes. Those with known coronary heart disease, high blood pressure, or a history of stroke should use caution.

Cetirizine is processed through the liver and kidneys. In those with kidney disease or liver problems, cetirizine use should be monitored or avoided. The risk of adverse effects may be increased in the elderly, who are more prone to kidney or liver problems.

Questions To Ask Your Doctor

  • Do I need an antihistamine?
  • Can I take one over the counter, or do I need a prescription?
  • Which over-the-counter type of antihistamine is the best for my symptoms?
  • What are the side effects of this type or brand?
  • Is there anything I should avoid doing while Im taking an antihistamine?
  • How long should I take it?

You May Like: What Helps Jaw Pain From Sinus Infection

What Is Cetirizine And How Does It Work

Cetirizine is a prescription approved by the U.S. Food and Drug Administration , and over-the-counter antihistamine medication. This drug may be used as a treatment for annual or seasonal allergic and vasomotor rhinitis . This medication is also used as a treatment to provide relief of cold symptoms and other conditions such as urticaria , angioedema, anaphylactic reactions, pruritus, and allergic conjunctivitis.

Cetirizine works by blocking a certain natural substance that your body makes during an allergic reaction. It works against the production of histamine, and belongs to as class of medications called antihistamines.

Cetirizine is available under the following different brand names: Zyrtec, Zyrtec Allergy, Children’s Zyrtec Allergy, Children’s Zyrtec Hives Relief, PediaCare Children’s 24 Hour Allergy, Aller-Tec, and Wal-Zyr.

Fda Cough And Cold Medicine Warnings

How Spring Allergies May Raise Blood Sugars

The FDA issued a public health advisory about childrens cold medicines saying that questions have been raised about the safety of these products and whether the benefits justify any potential risks from the use of these products in children, especially in children under 2 years of age.

Keep in mind that according to the FDA, most problems with cold medicines occur when more than the recommended amount is used, if it is given too often, or if more than one cough and cold medicine containing the same active ingredient are being used.

The Consumer Healthcare Products Association, which represents the companies that make most cold medicines, expanded the cold medicine warning to older children too. Over-the-counter cough and cold medicines now include a warning that they should not be used in children under age four.

The American Academy of Pediatrics does not recommend over-the-counter cough or cold medications for children under age 6.

You May Like: How Treat Sinus Infection Without Antibiotics

Coverage And Cost Comparison Of Zyrtec Vs Zyrtec

Zyrtec is an over-the-counter medicine that isnt generally covered by Medicare and insurance plans. In some cases, it may be covered with a prescription from a doctor. The average retail price of Zyrtec is around $15 to $20, depending on tablet strength and quantity. SingleCare offers a Zyrtec coupon card that can lower this price to as little as $3.

Most Medicare and insurance plans wont cover Zyrtec-D because, like other oral antihistamines, its found over the counter. The average retail cost is around $30 to $50 depending on the number of tablets. If you have a prescription you can use a SingleCare discount card for Zyrtec-D to save more and bring the cost down to $10 for 12-hour tablets. Check with your pharmacy to see if they accept discount cards.

Yes *

This may not be a complete list of adverse effects that can occur. Please refer to your doctor or healthcare provider to learn more. *not reported

Advil Cold & Sinus Side Effects

Get emergency medical help if you have signs of an allergic reaction or a severe skin reaction .

Get emergency medical help if you have signs of a heart attack or stroke: chest pain spreading to your jaw or shoulder, sudden numbness or weakness on one side of the body, slurred speech, leg swelling, feeling short of breath.

Stop using Advil Cold & Sinus and call your doctor at once if you have:

  • confusion, severe drowsiness, ringing in your ears, severe dizziness, feeling like you might pass out

  • fast, pounding, or uneven heartbeat

  • easy bruising or bleeding

  • a skin rash, no matter how mild

  • signs of stomach bleeding–bloody or tarry stools, coughing up blood or vomit that looks like coffee grounds

  • liver problems–loss of appetite, stomach pain , tiredness, itching, dark urine, clay-colored stools, jaundice

  • kidney problems–little or no urination, swelling in your feet or ankles, feeling tired or short of breath or

  • nerve problems–fever, headache, neck stiffness, chills, increased sensitivity to light, seizure .

Common side effects of Advil Cold & Sinus may include:

Also Check: Can You Beat A Sinus Infection Without Antibiotics

How Long Do The Effects Of Advil Sinus Congestion & Pain Last How Is It Dosed

Adults and children 12 years of age and over: take 1 tablet every 4 hours while symptoms persist. Do not use more than 6 tablets in any 24-hour period unless directed by a doctor. Children under 12 years of age: do not use because this product contains too much medication for children under this age.

Managing A Cold With Hypertension

Can you take Amoxicillin with Tylenol or Advil ibuprofen

If you cant take a decongestant because of high blood pressure, there are other ways to reduce your cold or allergy symptoms:

  • Take Coricidin HBP, which is free of decongestants

  • Drink plenty of fluids including water, juice, tea and soup to prevent dehydration and clear mucus from your lungs

  • Take a pain reliever such as Tylenol or Motrin for fever, sore throat, body aches and headache

  • Flush your sinuses with a saline spray to relieve nasal congestion

  • Soothe a sore or scratchy throat with lozenges

  • Use a vaporizer or humidifier if necessary to boost humidity

  • Get plenty of rest

  • Return to your doctor after five to seven days to make sure youre on the road to recovery

Don’t Miss: Best Sinus Pressure Relief Medication

What Are The Side Effects Of Zyrtec

Get emergency medical help if you have any of these signs of an allergic reaction: hives difficulty breathing swelling of your face, lips, tongue, or throat.

Stop using cetirizine and pseudoephedrine and call your doctor at once if you have:

  • fast, pounding, or uneven heartbeat
  • weakness, tremors
  • severe restless feeling, hyperactivity, extreme feeling of fear or confusion
  • problems with vision
  • little or no urinating or
  • high blood pressure .

Common side effects may include:

  • dizziness, drowsiness, tired feeling
  • dry mouth, nausea, stomach pain, constipation or
  • trouble concentrating.

This is not a complete list of side effects and others may occur. Call your doctor for medical advice about side effects. You may report side effects to FDA at 1-800-FDA-1088.

Should I Stop Taking My Allergy Medicine Before My Vaccine Appointment

You dont need to stop taking your regular allergy medicines if youre getting the COVID-19 vaccine.

If every springtime you take your Zyrtec and use your nose sprays, absolutely you should continue taking those, says Shirley Fung, an allergy and immunology specialist at Jefferson Health. Theres no concern it will interfere with the efficacy of the vaccine.

If youre taking stronger, immune-suppression medications, like prednisone, talk to your doctor before getting vaccinated. The vaccine is considered safe if youre immunocompromised, but research is still underway on the efficacy of the vaccine for immunocompromised people.

Over-the-counter allergy medicines, like Zyrtec, Flonase, Claritin, and Allegra, however, dont require a discussion with your doctor. You may even want to set a reminder to take your medicine, especially if you see a high pollen count on the day of your appointment.

Obviously the benefit of getting your COVID vaccine as soon as possible is important, but if youre already stuffy and sneezy, and you add to that the potential of more side effects later, that might not feel good, says Scott Feldman, a physician and assistant professor of medicine in the section of allergy and immunology at Penn Medicine. You may want to take your maximum allergy medication to control your allergies if its a particularly bad day.

Recommended Reading: Best Medicine For Runny Nose And Sinus Pressure

You May Like: Can You Overcome A Sinus Infection Without Antibiotics

Popular Articles
Related news